# SDR USAA2013011100008

- Difficulty date: December 10, 2012
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 41,003 hours, 14,875 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281300251
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - SEAT TRACK CORRODED AT Y765 BETWEEN FR 12 AND FR 24.  REMOVED AND REPLACED SEAT TRACK IAW A321 SRM 51-72-11 AND AIRBUS DRAWINGS D53112812 AND D53110984.
